# SDR DALA2015081404978

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 67,380 hours, 49,795 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR, EIGHT DAMAGED FASTENERS AFT AT BS 1193 LONGERON NR 1. REPAIRED IAW ERA 538516-14AD, REV A.
